# SDR PIDR2006026

- Difficulty date: October 14, 2006
- Submitted: October 18, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 767 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BS 767 FRAME AT STR 13 RT.  REPAIRED PER SRM 53-00-07 FIG 201.  NOTE:  PLEASE REMOVE PIDR AS THE OPERATOR DESIGNATOR IN ORDER TO IDENTIFY THE OPERATOR AS A GENERAL AVIATION OPERATOR.
